Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 321010, 12 pages
http://dx.doi.org/10.1155/2014/321010
Research Article

A Regularization SAA Scheme for a Stochastic Mathematical Program with Complementarity Constraints

1Institute of ORCT, School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematics, Liaoning Normal University, Dalian 116029, China

Received 29 May 2013; Accepted 3 November 2013; Published 10 February 2014

Academic Editor: Song Cen

Copyright © 2014 Yu-xin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-xin Li, Jie Zhang, and Zun-quan Xia, “A Regularization SAA Scheme for a Stochastic Mathematical Program with Complementarity Constraints,” Journal of Applied Mathematics, vol. 2014, Article ID 321010, 12 pages, 2014. https://doi.org/10.1155/2014/321010.